Skin redness effect of Arimidex

We have 113 consumer reports for Arimidex. Skin redness effect occurred in 3%.

Patients statistics on Skin redness side effect for Arimidex

Female
Male

Average weight in Lbs
177.1
0

Average height in Ft
5′ 7″
0

Average age
71
0

Arimidex Circle Diagram 3 consumers of 113 reported about Skin redness

  1. Deborah E. Clements says:
    4.5 rating

    Arimidex for Breast cancer

    After about 3 months, the first signs of skin appeared: large, red, very painful spots (fingernail size 9) I rated it as mosquito bites, but these spots did not disappear, first on the cheek, on the chest and on the back Consultation with the gynecologist I no longer took the tablets.I was hoping for relief, but all the more now came an allergy, which still plagues me today, 10 days after omission of the drug, unbelievable, even the eyes are now affected with inflammation. I tried to help myself, assuming that everything would get better soon, but tomorrow I will go to the family doctor, I never thought I would be so bothered by the skin symptoms, at the same time I found a joint stiffness on both knees walk well, but do not kneel any more, do not tamoxifen (there was a Abrasio necessary), continue to take Arimidex, as it affects my life very much

    Side effects: Skin redness
  2. Mary J. Melendez says:
    4.0 rating

    Arimidex for Breast cancer

    Sweating, sweating, all over the body, often upside down, at night, especially in summer. Terrible … even after 2 years. I’ve arranged \ … clothes always on onion system. Knee-joint problems, which, however, already existed before, now reinforced, joint pain fingers, all by movement but in tolerable conditions. Weight gain, by constant attention, even with weight watchers, (usually) in the \ grip \. Since recent hair loss, dandruff, redness on the forehead along the hairline, face, neck. What should I do best against it? The dermatologist was not much help ….

  3. Crystal A. Ramos says:
    4.0 rating

    Arimidex for Breast cancer

    i am 59 years, 2006 ED breast cancer, radiation, no chemo. Taken from the beginning Arimidex because I did not tolerate tamoxifen. I have red spots all over my body. I also have dry skin on my face – I do not know if this is related to taking Arimidex. I have very strong mood swings (through Arimidex?), I work full-time and handle the workday very well. Only in the evening I am very tired, so that suffers my social life and I too. Have others had the same experiences?

    Side effects: Skin redness; Mood swings; Fatigue